# SDR ABXA2022012817

- Difficulty date: January 28, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N364CM
- Make and model: Boeing 767338
- Aircraft serial: 24531
- Aircraft time: 93,453 hours, 34,661 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 7998014
- Part serial: 9710022
- Condition: Faulted
- Location: Left Engine
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI LEFT ENG BLEED EICAS MESSAGE, AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE REMOVED & REPLACED LH ENG PRSOV IAW B767 AMM 36-11-09. AIRCRAFT RETURNED TO SERVICE.
